# SDR CALA2015123001047

- Difficulty date: December 28, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 81,615 hours, 8,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 10224
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIX EACH EMER LIGHT FOUND INOPERATIVE M9073.  EMER LT BATTERY PACK & CHARGER REPLACED & TESTED NORMAL IAW AMM 33-51-06.
